# SDR DALA2023122610590

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,745 hours, 9,780 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR L AFT CABIN ECAM MSG AS A/C LEVELLED AT FL350. CABIN PRESS NORMAL, FLT ATT REPORTED SLIDE ARMED IND LIGHT WAS ON. CORRECTIVE ACTION: FOUND ALL INDICATION NORMAL ON GROUND. PSCU YEST PASSED. DOOR OPERATION NORMAL, NO OBSTRUCTIONS FOUND. (9634368)
